# SDR IPXA09855475

- Difficulty date: January 16, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- Aircraft time: 80,814 hours, 26,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 57552713
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 814-F1-11, REPAIR DOUBLER HAS DENT IN AFT OUTBOARD CORNER AT BS 331 TO BS 321.5 BETWEEN L34R AND L35R.  REPAIRED PER TIMCO REO-G12658 REV B, AND IPXA EO DC8-5330-32978-A.
